# SDR SWAA2022091351117

- Difficulty date: September 7, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 32,311 hours, 14,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR LOWER INTERIOR EMERGENCY EXIT DOOR LIGHTS INOP / [01] REPLACED TWO BATTERY PACKS . OPS CHECKED GOOD PER AMM 33-51-06;[02] REPLACED TWO BATTERY PACKS . OPS CHECKED GOOD PER AMM 33-51-06;[03] REPLACED TWO BATTERY PACKS . OPS CHECKED GOOD PER AMM 33-51-06
